MathSciNet Relay Station
MathSciNet bibliographic data
MR646755 60J60 (34F05 60H10)
Williams, Michael Asymptotic exit time distributions. SIAM J. Appl. Math. 42 (1982), no. 1, 149–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement